# SDR 2A6R2025050572703

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N78NC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9185
- Aircraft time: 5,860 hours, 15,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: B533K3265201
- Condition: Chafed
- Location: Zone 200
- Part time: 5,860 hours, 15,012 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE WAS DISCOVERED ON THE TRANSMISSION DECK SUPPORT BEAM AFT SPLICE PLATE (PN: B533K3265-201) AT FS 4,963, MID SPLICE PLATE (PN: B533K3193-201) AND LH SUPPORT BEAM CAP (PN: B533K3202-201) AT FS 4,615, AND ON THE FORWARD SPLICE PLATE (PN: B533K3192-201) AND LH SUPPORT BEAM CAP (PN: B533K3202-201) AT FS 4,373.  AN APPROVED REPAIR PROCEDURE WAS COMPLIED WITH PER AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-BK117-53-2025-0989, ISSUE B DATED 10 APR 2025, WHICH CONTAINS A DETAILED DESCRIPTION OF THE DAMAGE AND REPAIR INSTRUCTION.
